Translator Disclaimer
March 2020 Correlated random matrices: Band rigidity and edge universality
Johannes Alt, László Erdős, Torben Krüger, Dominik Schröder
Ann. Probab. 48(2): 963-1001 (March 2020). DOI: 10.1214/19-AOP1379

Abstract

We prove edge universality for a general class of correlated real symmetric or complex Hermitian Wigner matrices with arbitrary expectation. Our theorem also applies to internal edges of the self-consistent density of states. In particular, we establish a strong form of band rigidity which excludes mismatches between location and label of eigenvalues close to internal edges in these general models.

Citation

Download Citation

Johannes Alt. László Erdős. Torben Krüger. Dominik Schröder. "Correlated random matrices: Band rigidity and edge universality." Ann. Probab. 48 (2) 963 - 1001, March 2020. https://doi.org/10.1214/19-AOP1379

Information

Received: 1 December 2018; Revised: 1 May 2019; Published: March 2020
First available in Project Euclid: 22 April 2020

zbMATH: 07199866
MathSciNet: MR4089499
Digital Object Identifier: 10.1214/19-AOP1379

Subjects:
Primary: 15B52, 60B20

Rights: Copyright © 2020 Institute of Mathematical Statistics

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • March 2020
Back to Top